Your best bet is to cal up an addiction doctor to supervise you through withdrawal. Duragesic is a powerful pain killer and withdrawing cold turkey may cause you to have convulsions, which could lead to permanent brain damage or physical injury. Usually the docs prescribe some Librium to keep you from jumping out of your skin.
Withdrawal symptoms include nausea, vomiting, itchiness, diarrhea, runny nose, feeling like you want to jump out of your skin, seizures, excessive salivation, among others.
You are right, the doc should not have suddenly jumped you up to a high dose morphine patch; usually docs start with conservative treatment such as vicodin/percocet and then move you up gradually to something stronger. Were you injured in an accident and get put on it for the injury? If so, then the doc should be much more helpful in weaning you off that high a dose. Best advice; find a new doctor who will listen to you.
Take vitamins, especially a super does of B vitamins, which helps the nervous system. Withdrawal upsets the nervous system in a big way.
You may want to include some Ensure or Boost into your liquid diet, because you are not just withdrawing, but you are starving your body of protein, too.